# SDR SWIA202053059

- Difficulty date: August 31, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 38,719 hours, 34,561 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Cracked
- Location: Pax Door Gate
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR PRESSURE VENT FLAP AFT HINGE CRACKED, MARKED.  C-CHECK RO 10/4/2020.  REMOVED AND REPLACED PAX DOOR PRESSURE VENT FLAP AFT HINGE BRACKET, REF DWG AND CRJ200SRM.  SEE CONTINUE CARD FOR DETAILS, SEE ATTACHED TASK CARD.
